| Catalog Number |
10013364T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite texium secondary set was leaking.The following information was received by the initial reporter with the following: it was reported by the customer that was noted to be leaking around connection sites.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review for material# 10013364t and lot# 24109020 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 02oct2024.There were quality notifications issued for the failure mode reported by the customer during the production build of this set for lot 24109020 as notification id # (b)(4) on 09dec2024.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.